# SDR ASOA20140703196

- Difficulty date: July 4, 2014
- Submitted: July 4, 2014
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 34,417 hours, 33,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14526437001
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM DIGITAL HAS SEVERAL AREAS OF CORROSION AT FRAME 61.  MAINTENANCE REMOVED CORROSION, 100 PERCENT MATERIAL LOSS.  REMOVED DIGITAL PANEL, LOCATED, DRILLED AND INSTALLED NEW RT OMEGA BEAM DIGITAL PANEL AT FRAME 61 IAW SRM 51-40-02 AND 51-21-04.  ACFT APPROVED FOR RETURN TO SERVICE.
